# SDR KBM2005F00343

- Difficulty date: November 3, 2005
- Submitted: November 29, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Actuator
- Part number: 67A258
- Part serial: 14086
- Condition: Inoperative
- Location: Anti Ice System
- Part time: 889 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACTUATOR, UNIT INOPERATIVE, REMOVED AND REPLACED.  (K)
